# SDR 2008UALA00489

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT LAV FLOOR SUPPORT I CHANNEL BETWEEN STA 1008 AND 1016 LBL 5 TO LBL 10 IS CORRODED AROUND FASTENER HOLE AND UPPER SURFACE.  REPLACED FLOOR SUPPORT I CHANNEL.
